# SDR SWIA200412886

- Difficulty date: February 8, 2004
- Submitted: February 21, 2004
- Operation: Air carrier
- Aircraft: N442SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7609
- Aircraft time: 5,716 hours, 4,459 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

OVERHEAD EMERGENCY LIGHT AT ROW 5 INOP.  REMOVED AND REPLACED OVERHEAD EMERGENCY LIGHT LAMP.  OPS CHECK GOOD.
